# SDR ASOA201701271106

- Difficulty date: January 27, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 35,330 hours, 26,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340944
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 WEB ANGLE HAS FILIFORM CORROSION AROUND FLOORBOARD FASTENER. UPON REMOVAL OF WEB ANGLE, NO CORROSION FOUND. CORROSION WAS FOUND ON RT FS 280 CROSS BEAM. REMOVED AND REPLACED CROSS BEAM IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.
